What happens when u mix drugs with alcohol?!
Question: What happens when u mix drugs with alcohol!?
like Methamphetamine and alcohol!.!.!.do you get effects from BOTH at the same time!.!.!.!.or does the other substance interupt the others normal effects!?Www@FoodAQ@Com
yes you get effects from both of them at the same time (even though you might feel like you aren't)!. one might overpower the over depending on how much you drink/take, and the time you do both, but that's putting urself in a very dangerous situation!. Www@FoodAQ@Com
Mixing alcohol and medicines can be harmful!. Alcohol, like some medicines, can make you sleepy, drowsy, or lightheaded!. Drinking alcohol while taking medicines can intensify these effects!. You may have trouble concentrating or performing mechanical skills!. Small amounts of alcohol can make it dangerous to drive, and when you mix alcohol with certain medicines you put yourself at even greater risk!. Combining alcohol with some medicines can lead to falls and serious injuries, especially among older people!.Www@FoodAQ@Com
you get wasted!. i wouldn't suggest alcohol though, you will dehydrate too easily and your core body temperature will rise to dangerous levels!. try water or gatorade instead!. or just skip the meth/ecstacy and get drunk!. beer hangovers beat ecstacy hangovers anyday!.Www@FoodAQ@Com
Why would you take Meth!? Please dont and if you do you wont want to drink or sleep for a while!. If your talking about drinking and talking an ADHD drug the adderall or Ritalin will make you feel less drunk and you will drink twice as much as you normally can!.
Ya puke, silly goose!. You shouldn't be smoking meth in the first place and obviously you're too young to drink!. You get both effects at the same time, then the room starts to spin, you get dizzy and puke!.!.!.if you can make it there!.Www@FoodAQ@Com
I'm pretty sure it make the affects of alcohol go away Www@FoodAQ@Com
The walls start to breathe and then you spew your guts out and if youre lucky you dont end up dead!Www@FoodAQ@Com
you get effects of both!. it is very dangerousWww@FoodAQ@Com
my friend died of a heart attack from mixing vodka with ecstacy!. dont do it man!!!Www@FoodAQ@Com